MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0024L FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0024L FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0024L
Health Effect - Clinical Codes Crushing Injury (1797); Unspecified Infection (1930)
Date of Event 12/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and pain due to a torn patella tendon.The pathogen is unknown and the reason for the torn patella tendon is unknown.At 23 days from primary the surgeon performed a washout, removed all implants, and implanted a rod.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 04 january 2022: lot 1811313: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: batch review performed on 04 january 2022: gmk-sphere 02.07.1204l tibial tray fixed cemented # 4 l (k090988) lot 2000558: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.12.0410fl tibial insert fixed sphere flex #4/10 mm l (k121416) lot 2108898: (b)(4) items manufactured and released on 09-sept-2021.Expiration date: 2026-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing # 2 (k090988) lot 2108178: (b)(4) items manufactured and released on 14-sept-2021.Expiration date: 2026-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
GMK-SPHERE 02.12.0024L FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13365853
Report Number3005180920-2022-00046
Device Sequence Number3991703
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model Number02.12.0024L
Device Catalogue Number02.12.0024L
Device Lot Number1811313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale